# SDR ASAA2019081923407

- Difficulty date: August 2, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT CORRODED BS 947, BL 5L - BL 10R. GROUNDED - YES. REMOVED DAMAGE AND CHECKED LIMITS ORIGINAL THICKNESS .180 REMAINING 0.151,REMOVED 0.029. OUT OF LIMITS IAW B737-800 SRM 53-70-51. CUT OUT DAMAGE ANDINSTALLED "T" CHORD REPAIR STA 947 LBL 16 TO RBL 58.6 IAW B737-800 SRM 53-70-51-2R-5 REPAIR 5 ATTERNATIVE 2.
